Pseudoradical of a certain operator algebra

Eizaburo Kamei, Yoshinobu Kato, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)381-386
Number of pages6
JournalMath. Japon.
Volume21
Issue number4
Publication statusPublished - 1976

Cite this

Kamei, E., Kato, Y., & Watatani, Y. (1976). Pseudoradical of a certain operator algebra. Math. Japon., 21(4), 381-386.

Pseudoradical of a certain operator algebra. / Kamei, Eizaburo; Kato, Yoshinobu; Watatani, Yasuo.

In: Math. Japon., Vol. 21, No. 4, 1976, p. 381-386.

Research output: Contribution to journalArticle

Kamei, E, Kato, Y & Watatani, Y 1976, 'Pseudoradical of a certain operator algebra', Math. Japon., vol. 21, no. 4, pp. 381-386.
Kamei E, Kato Y, Watatani Y. Pseudoradical of a certain operator algebra. Math. Japon. 1976;21(4):381-386.
Kamei, Eizaburo ; Kato, Yoshinobu ; Watatani, Yasuo. / Pseudoradical of a certain operator algebra. In: Math. Japon. 1976 ; Vol. 21, No. 4. pp. 381-386.
@article{ab7b41cb67c94db88e29d01c032b2662,
title = "Pseudoradical of a certain operator algebra",
author = "Eizaburo Kamei and Yoshinobu Kato and Yasuo Watatani",
year = "1976",
language = "English",
volume = "21",
pages = "381--386",
journal = "Math. Japon.",
issn = "0025-5513",
number = "4",

}

TY - JOUR

T1 - Pseudoradical of a certain operator algebra

AU - Kamei, Eizaburo

AU - Kato, Yoshinobu

AU - Watatani, Yasuo

PY - 1976

Y1 - 1976

M3 - Article

VL - 21

SP - 381

EP - 386

JO - Math. Japon.

JF - Math. Japon.

SN - 0025-5513

IS - 4

ER -